MathSciNet Relay Station
MathSciNet bibliographic data
MR1428099 47A10 (34L40 47A55 47B25 47B80 47E05 47N50 81Q10)
del Rio, R.; Jitomirskaya, S.; Last, Y.; Simon, B. Operators with singular continuous spectrum. IV. Hausdorff dimensions, rank one perturbations, and localization. J. Anal. Math. 69 (1996), 153–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement